Does Tylenol (acetaminophen) interact with klonopin and remeron?

Tylenol (acetaminophen) doesn't. Neither of your medications interact w/ Tylenol (acetaminophen) but the do have a possible interaction w/ each other. It's not major, but it can make you more dizzy, drowsy, and lower your ability to think as clearly. If you do notice this sort of thing, discuss it w/ your doctor - but you can take Tylenol (acetaminophen) as directed w/out fear. Best!

Related Questions

Can you stop takin tpomax 50 mg also take lorcet (hydrocodone and acetaminophen) 10650 klonopin 1mg been having bad headaches and anxiety & halluccuination?

And hallucination? U need to see a mental health professional for evaluation and work up. U physician can advise u how to tapper down these medication and d/c what he wants u to d/c. Read more...
Talk to your doc. If you have been on these meds for a long time, you will need to wean them. Read more...

I have a crack&severely pinched nerve on L5vertebrate. If I crush my Norco (hydrocodone and acetaminophen) into powder will it work faster? Klonopin will it work faster For mania?

Don't crush. Crushing does not help digestion of the drug. You need to start physical therapy to strengthen your core and hopefully alleviate the pain. Read more...
Negligible. Oral absortion is what it is, swallowing powder or the whole pill. It will improve somewhat timing effects but not to a significant difference. Don't try to IM or IV inject powder nor to inhale... those pills are not designed for this and you may suffer serious detrimental consequences. . Read more...

Was on klonopin 3 mg. Oxycodone 30mg. Norco (hydrocodone and acetaminophen) 60mg. Morphine 90mg. For 20 years new doctor took off all cold turkey. Now cant get help for pain or panic?

Discuss with doctor . You might want to discuss as to why your were taken off those medications "cold turkey" as opposed to a Slower tapering process. Klonopin (clonazepam) is a benzodiazepine which should not be stopped suddenly if you have taken it for many years constantly . Withdrawal symptoms from benzodiazepines can be life threatening . . Read more...
DETOX & rehab. You need to get help to detox safely and learn to cope without all the medications. It is awful right now and after 20 years I know you cannot imagine going without the meds. But you need to and you can with help. Millions of people have done it before you through rehabs and support groups. Many of those people are willing to help you take that step in your own community. You are not alone. . Read more...
Concerned. There are so many problems with the question, such as who originally prescribed these drugs at these doses, or was it a combination of physicians who did not know about the others. Seek help immediately for your panic. If the physician believes you should be off narcotics, support for your condition may be needed. Narcotic withdrawal is very uncomfortable, but not usually dangerous. Read more...
Sorry To Hear That. Even though you may have been on that regimen of medications for 20 years, it was inappropriate. I am not sure of the circumstances of why you were stopped cold turkey, but recommend avoiding opiates and anxiety medications. there are other options out there for relief. Suggest seeing a psychiatrist who may be able to help you with the anxiety/panic disorder issues. Read more...
Unfortunate. It sounds like you need to address this with your primary care physician and/or ask to be referred to a chronic pain specialist and psychiatrist. I know it's not desirable to see some many doctors but hopefully they can coordinate a more tolerable long term plan - though that still may not include opiates and benzos. Best of luck. Read more...
Go to web site. Consider going to: samhsa.gov/treatment website. They do have listings of Medical Clinics/Physicians in your area who have the training to assist you in creating a program to help you reduce/eliminate medications that are associated with dependency issues. . Read more...

How do Tylenol (acetaminophen) and Dilantin interact?

Not much interaction. There is not much interaction between these medicines. They are metabolized by some of the same enzymes and tissues. If the liver is not working well, the doses of these may need to be adjusted downwards to prevent side effects. Read more...